# SDR SIMA20210701004

- Difficulty date: July 1, 2021
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N264NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000765
- Aircraft time: 6,246 hours, 3,913 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Condition: Cracked
- Location: Lh Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WINGTIP SPAR 1 IS CRACKED-C/A-COMPLETE:SEE NRTC E865499 FOR CORRECTIVE ACTION OF LH WINGTIP SPAR 1 CRACK
